Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have implanon inserted. Experiencing slight pain with stinging sensation. Should I be concerned?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
I have had implanon inserted 3 days ago and am experiencing a sharp pinching feeling in that area, i think its when my arm is in particular positions (more bent or twisting motion), is this normal and will it pass or should I be concerned. It is not painful but more uncomfortable when the pinching feeling occurs.
Posted Fri, 26 Apr 2013 in Medicines and Side Effects
Answered by Dr. Rohan Khandelwal 32 minutes later
Dear Ma'am,

Sorry to hear about your problem. Slight pain and stinging sensation is quite common after implanon insertion and it usually settles down within a week. As long as the pain is mild to moderate and not associated with redness over the site and fever, there is no reason to worry. In case you develop any of those symptoms, you should consult your doctor to rule out infection.
If at present the pain is more, you can take an over the counter analgesic.

Hope i have answered your query. Please feel free to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor